ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Reza, Md Ramiz (2018) Curvature Inequalities for Operators in the Cowen-Douglas Class of a Planar Domain. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, 67 (3). pp. 1255-1279.

Prasad, Amritanshu and Singla, Pooja and Spallone, Steven (2015) Similarity of Matrices Over Local Rings of Length Two. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, 64 (2). pp. 471-514.

Bhattacharyya, Tirthankar (2014) The Tetrablock as a Spectral Set. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, 63 (6). pp. 1601-1629.

Biswas, Shibananda and Misra, Gadadhar (2012) Resolution of Singularities for a Class of Hilbert Modules. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, 61 (3). pp. 1019-1050.

This list was generated on Sun Apr 11 13:31:23 2021 IST.